# SDR DL76K002098

- Difficulty date: October 22, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 5,534 hours, 2,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 47209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CK FOUND EXTERIOR EMERGENCY LIGHT ON LT SIDE OF AIRCRAFT AFT OF WING INOP.  REPLACED POWER SUPPLY AND CLEANED CONNECTION AT LIGHT ASSY.
